# SDR IPXA2025042860851

- Difficulty date: March 4, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,299 hours, 17,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A57111214202
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN HOLE A ON LH FR47 HORIZONTAL JUNCTION. AREA. INSTALLED NEW FASTENER P/N: EN6114V10-42 BATCH#:0004380268 AND NUT P/N: ASNA2531-10 BATCH#: 0004377544 AND SEALANT  P/N:04-001-0169 BACTH: 0004310740 IAW A300-600 SRM 51-40-21 AND E.A.#: 300-5710-27-A3836 STEP 12 PRELIMINARY 2.  FAULT: CRACK FOUND IN HOLE A ON LH FR47 HORIZONTAL JUNCTION. AREA MARKED IN BLACK.  REVIEWED
